null Skip to main content
+919912111778

Free Shipping On all orders

support@vitaminskart.com
Zoom the image with the mouse

Gaviscon

Gaviscon Heartburn & Indigestion Double Action Aniseed 300Ml

OKAY
Product Code: SUPERDRUGVIT-18MAR7444
UPC: 7452234244676
Package Quantity: 300 ml
Country Of Origin: UK
₹5,410.00
₹4,510.00
(You save ₹900.00 )

Availability: Estimated time of delivery is 12-15 days

  • Verified by Visa
  • Mastercard SecureCode

Gaviscon Heartburn & Indigestion Double Action Aniseed 300Ml

₹5,410.00
₹4,510.00
(You save ₹900.00 )
 
Gaviscon Double Action Liquid brings long lasting relief from the pain and discomfort of heartburn and indigestion with an aniseed flavour. Gaviscon double action dual relief for heartburn and indigestion gets to work instantly and lasts 2x longer than antacids Features Fast powerful relief Heartburn & indigestion Benefits They get to work in two different ways: 1) neutralising excess stomach acid to relieve pain and discomfort (white layer) 2) forming a protective barrier over the stomach contents to soothe the burning pain in your chest (pink layer) Sodium alginate Sodium bicarbonate Calcium carbonate It works in two different ways: 1) neutralising excess stomach acid to relieve pain and discomfort 2) forming a protective barrier over the stomach contents to soothe the burning pain in your chest •So, whatever your symptoms of heartburn or indigestion Gaviscon Double Action can help provide fast, soothing relief. •Gaviscon liquid does not contain sugar or gluten and you can take this product if you are pregnant or breast-feeding. •For dual relief from heartburn and indigestion. •Gets to work instantly. •Lasts up to 2x longer than antacids. •Suitable for use in pregnancy. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine in pregnancy •KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. •This medicine contains sodium, potassium and calcium. If you have been advised to follow a diet restricted in either of these salts please consult your doctor before taking these salts. •Do not use this product after the expiry date (month/year). •Always read the label •Dosage: For oral use. Shake well before use. •Adults and children 12 years and over: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime, up to four times a day. •Children under 12 years: Should only be taken on medical advice. If symptoms persists after 7 days consult your doctor. •Always read the label Product Information:Gaviscon Double Action Liquid brings long lasting relief from the pain and discomfort of heartburn and indigestion with an aniseed flavour. Gaviscon double action dual relief for heartburn and indigestion gets to work instantly and lasts 2x longer than antacids,Features:Features Fast powerful relief Heartburn & indigestion Benefits They get to work in two different ways: 1) neutralising excess stomach acid to relieve pain and discomfort (white layer) 2) forming a protective barrier over the stomach contents to soothe the burning pain in your chest (pink layer) Sodium alginate Sodium bicarbonate Calcium carbonate,Benefit:It works in two different ways: 1) neutralising excess stomach acid to relieve pain and discomfort 2) forming a protective barrier over the stomach contents to soothe the burning pain in your chest •So, whatever your symptoms of heartburn or indigestion Gaviscon Double Action can help provide fast, soothing relief. •Gaviscon liquid does not contain sugar or gluten and you can take this product if you are pregnant or breast-feeding. •For dual relief from heartburn and indigestion. •Gets to work instantly. •Lasts up to 2x longer than antacids. •Suitable for use in pregnancy. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine in pregnancy,Warning or Restrictions:•KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. •This medicine contains sodium, potassium and calcium. If you have been advised to follow a diet restricted in either of these salts please consult your doctor before taking these salts. •Do not use this product after the expiry date (month/year). •Always read the label,Product Specification:Contains Sodium, Calcium, Methyl (E218) and Propyl (E216) Parahydroxybenzoates. See leaflet for further information,Product Uses:•Dosage: For oral use. Shake well before use. •Adults and children 12 years and over: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime, up to four times a day. •Children under 12 years: Should only be taken on medical advice. If symptoms persists after 7 days consult your doctor. •Always read the label
 

Customer Reviews

This product hasn't received any reviews yet. Be the first to review this product!

Free Shipping on All Orders

Free Shipping on All Orders

No extra cost, no hassle!
24/7 Support

24/7 Support

We're always here to help
100% Genuine

100% Genuine

Authentic products, guaranteed
Secure Checkout

Secure Checkout

Safe and easy payments